# SDR AALA202106015158

- Difficulty date: May 25, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 57,789 hours, 33,664 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Bearing
- Condition: Loose
- Location: Nlg Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND LOOSE BEARING IN RIGHT AFT NOSE GEAR DOOR AFT HINGE FITTING ASSEMBLY AT APPROXIMATELY FR23. REPLACED RIGHT AFT NOSE GEAR DOOR AFT HINGE ASSEMBLY REF AMM 53-16-11-14.
